Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 200, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jul 14, 2016, 6:10 PM CDT for 4 counties in Arkansas. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 6:10 PM CDT (23:10 UTC)
- Expired
- Jul 14, 2016, 7:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Nevada County, AR
The radar
The Shreveport radar (KSHV), 123 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 6:15 PM CDT | TSTM WND DMG | Hope, AR | TREES AND POWER LINES REPORTED DOWN IN HOPE AND OUTSIDE THE CITY LIMITS AS WELL |
| Jul 14, 6:15 PM CDT | TSTM WND DMG | Rosston, AR | TREES AND POWER LINES REPORTED DOWN ALL OVER THE COUNTY |
| Jul 14, 6:20 PM CDT | TSTM WND DMG | Lewisville, AR | LARGE TREE AND POWER LINES DOWN ON SPRUCE STREET... ALSO TREES AND POWERLINES DOWN ON 29 SOUTH OF TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.2 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -344 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
585
WUUS54 KSHV 142310
SVRSHV
ARC027-057-073-099-150015-
/O.NEW.KSHV.SV.W.0200.160714T2310Z-160715T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLUMBIA COUNTY IN SOUTHWESTERN ARKANSAS...
NORTHEASTERN LAFAYETTE COUNTY IN SOUTHWESTERN ARKANSAS...
NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...
SOUTHEASTERN HEMPSTEAD COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 715 PM CDT
* AT 610 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FULTON TO NEAR WHELEN SPRINGS...MOVING SOUTHEAST AT
30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...HOPE...STAMPS...WALDO...LEWISVILLE...MCNEIL...EMMET...
BUCKNER...PERRYTOWN...ROSSTON...FULTON...WILLISVILLE...BODCAW...
BLUFF CITY...WHITE OAK LAKE STATE PARK...MOUNT VERNON...CALE...
PATMOS...SUTTON AND PINEY GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS CENTRAL AND SOUTHWEST ARKANSAS. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3378 9310 3338 9312 3338 9298 3335 9298
3323 9350 3328 9363 3348 9372 3350 9374
3353 9374 3350 9376 3351 9376 3355 9378
3357 9383 3361 9382 3362 9386 3382 9314
TIME...MOT...LOC 2309Z 313DEG 28KT 3361 9383 3377 9307
HAIL...<.75IN
WIND...60MPH
$$
151 follow-up statement
864
WWUS54 KSHV 150008
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
708 PM CDT THU JUL 14 2016
ARC027-057-073-099-150017-
/O.EXP.KSHV.SV.W.0200.000000T0000Z-160715T0015Z/
COLUMBIA AR-LAFAYETTE AR-NEVADA AR-HEMPSTEAD AR-
708 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLUMBIA...
NORTHEASTERN LAFAYETTE...NEVADA AND SOUTHEASTERN HEMPSTEAD COUNTIES
WILL EXPIRE AT 715 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ARKANSAS.
LAT...LON 3378 9310 3338 9312 3338 9298 3335 9298
3323 9350 3328 9363 3348 9372 3350 9374
3353 9374 3350 9376 3351 9376 3355 9378
3357 9383 3361 9382 3362 9386 3382 9314
TIME...MOT...LOC 0006Z 313DEG 28KT 3361 9383 3377 9307
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:42 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 14, 3:42 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 342 PM CDT THU JUL 14 2016 .DISCUSSION... For the most part, today has been another carbon copy of heat and humidity, with heat indices just flirting with the 105 degree heat index threshold for heat advisory. However, subtle changes in position of upper ridge has allowed for a nw flow aloft pattern to infringe upon northern portions of the area...further cooling of mid lvl temps. A decayed nocturnal mcs has redeveloped over OK and movg sewd into area packing a big punch with widespread winds of 40 or more mph...and intense lgt strikes. Svr tstm watch issued for se OK/sw AR/and extreme ne corner of TX...until 9 pm. have upped pops to high end chance across northern portions of area, and expanded slgt chc to cover remainder of LA/TX and to include the entire overnight hours. NW flow to continue Friday, and gradually weakening over the wknd as the upper ridge expands once again as it begins to move into the central plains. Will see sct convection for much of the area on Friday, with coverage becmg questionable Saturday and finally minimal coverage of any convection by Sunday. Of course, with nw flow cannot assume that all convection will be diurnal. By early next week will see temps climb back into upper 90s and possibly near 100 with a more easterly flow locking in higher dewpoints, and any possible convection limited to more sea breeze type, as the upper ridge moves to a more northerly position, relative to our area. With that said, heat advisories may possibly be needed next week./VII/. && .PREV DISCUSSION... /issued 104 PM CDT THU JUL 14 2016/ AVIATION... Mostly VFR conditions will continue through much of the 14/18Z TAF period. A sct cu field has developed over E TX/N LA early this afternoon...with SW AR expected to fill in by mid-afternoon. A stationary outflow bndry from morning convection over Cntrl AR is now focusing some cu towers just SW of HOT...to a LLQ and GLH line...with sct convection possibly developing by mid to late afternoon along it...shifting SSE late in the day. Any convection that develops along this bndry may near the ELD terminal by 00Z...but confidence remains too low to mention in the TAF attm. A larger cluster of convection has developed over Cntrl/NE OK early this afternoon...which should shift ESE into Wrn and Cntrl AR between 20-24Z. This convection may build farther Swd into extreme SE OK/SW AR by 00Z...and could affect the TXK/ELD terminals between 00-04Z. Will continue to monitor the current radar trends with amendments possible as confidence increases later today. Locally gusty winds...reduced vsbys...and MVFR cigs would be possible in/near the convection before it diminishes by late evening. Considerable convective debris should linger overnight/Friday morning...with additional sct -SHRA redevelopment possible over SW AR...with the higher confidence affecting the ELD terminal. Low MVFR cigs should develop between 09-12Z over the WSW portions of E TX...affecting the TYR/GGG/LFK terminals through mid-morning before scattering out. SSW winds 8-12kts this afternoon will diminish to 4-7kts after 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 96 77 96 / 20 20 20 20 MLU 76 95 76 92 / 30 30 30 30 DEQ 74 94 75 94 / 40 30 20 20 TXK 76 95 76 96 / 40 30 20 20 ELD 75 93 76 93 / 40 30 30 30 TYR 77 97 77 97 / 20 10 20 20 GGG 77 97 77 96 / 20 10 20 20 LFK 75 97 77 96 / 20 10 10 20 && .SHV Watches/Warnings/Advisories... AR...None. LA...None. OK...None. TX...None. &&
Hazardous weather outlook, Jul 14, 11:54 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1154 AM CDT THU JUL 14 2016 LAZ001>003-010>013-017>022-TXZ108>112-124>126-136>138-149>153- 165>167-151700- CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1154 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SHOWERS AND THUNDERSTORM ARE A REMOTE POSSIBILITY ACROSS PORTION OF THE AREA LATE THIS AFTERNOON AND EVENING. NO HAZARDOUS WEATHER IS EXPECTED. HOWEVER...AFTERNOON HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES ACROSS THE ENTIRE FOUR STATE REGION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY THROUGH TONIGHT. ARZ050-051-059>061-070>073-LAZ004>006-014-OKZ077-TXZ096-097- 151700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-RED RIVER- BOWIE- 1154 AM CDT THU JUL 14 2016 ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED BY THE EVENING HOURS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS MAY BEGIN TO DEVELOP BY MID AFTERNOON...WITH THUNDERSTORM COVERAGE POSSIBLY BECOMING SCATTERED BY THE EVENING HOURS. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS DURING AFTERNOON HEATING TODAY COULD PRODUCE STRONG WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING. OTHERWISE...THE HEAT WILL BE ON ONCE AGAIN TODAY WITH AFTERNOON HEAT INDEX VALUES ECLIPSING THE 100 DEGREE MARK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SUNDAY. RAIN CHANCES BEGIN TO TAPER OFF AS WE HEAD INTO THE NEW WORK WEEK NEXT WEEK WITH DAYTIME HIGH TEMPERATURES BY THE MIDDLE OF THE WORK WEEK CLIMBING TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS SHOULD NOT BE NEEDED TODAY THROUGH TONIGHT. VII
In the hours before
Special weather statement, Jul 14, 3:25 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CDT THU JUL 14 2016
OKZ077-142130-
MCCURTAIN OK-
325 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN COUNTY UNTIL 430 PM
CDT...
AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF BIG
CEDAR TO 9 MILES EAST OF NASHOBA TO KOSOMA...AND MOVING SOUTHEAST AT
35 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...WRIGHT CITY...VALLIANT...MILLERTON...RUFE...OAK HILL...
SLIM...GOLDEN...PICKENS...BETHEL...SHERWOOD...SMITHVILLE...RINGOLD...
MOUNT HERMAN...PLUNKETVILLE...BATTIEST...HOCHATOWN...
WATSON AND GLOVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR BROKEN BOW LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3451 9446 3412 9447 3403 9461 3395 9516
3424 9515 3425 9505 3451 9505
TIME...MOT...LOC 2025Z 315DEG 29KT 3473 9457 3448 9504 3435 9558
15Special weather statement, Jul 14, 4:27 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
427 PM CDT THU JUL 14 2016
ARZ050-051-059-OKZ077-142215-
HOWARD AR-LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
427 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
HOWARD...SEVIER AND EAST CENTRAL MCCURTAIN COUNTIES UNTIL 515 PM
CDT...
AT 426 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OPAL TO NEAR COSSATOT RIVER
STATE PARK TO 12 MILES NORTHEAST OF BROKEN BOW...AND MOVING SOUTHEAST
AT 30 MPH.
HALF INCH HAIL AND STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DE QUEEN...DIERKS...HORATIO...UMPIRE...LOCKESBURG...WINTHROP...
GILLHAM...BEN LOMOND...CORINTH...ATHENS...CENTER POINT...OAK GROVE...
CENTRAL...GENEVA...LEBANON...MUDDY FORK...EAGLETOWN...BELLVIEW...
WEST LINE AND SILVER RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN ARKANSAS...AND SOUTHEASTERN OKLAHOMA.
LAT...LON 3435 9394 3427 9394 3426 9392 3419 9392
3418 9382 3404 9382 3396 9388 3370 9428
3410 9464 3423 9447 3419 9447 3419 9425
3436 9425
TIME...MOT...LOC 2126Z 318DEG 24KT 3456 9401 3432 9424 3412 9455
15Local storm report, Jul 14, 4:42 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
442 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG SMITHVILLE 34.47N 94.65W
07/14/2016 MCCURTAIN OK PUBLIC
NUMEROUS TREES DOWN ON BEACHTON ROAD EAST SIDE OF
SMITHVILLE
&&
EVENT NUMBER SHV1600603
25Local storm report, Jul 14, 4:53 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
453 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG DE QUEEN 34.04N 94.34W
07/14/2016 SEVIER AR PUBLIC
SEVERAL TREES DOWN IN CITY... STRONG WINDS ESTIMATED AT
70 MPH
&&
EVENT NUMBER SHV1600604
25Local storm report, Jul 14, 5:37 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 2 NW NASHVILLE 33.96N 93.88W
07/14/2016 HOWARD AR LAW ENFORCEMENT
TREES DOWN NORTH AND WEST OF NASHVILLE... AS WELL AS
COUNTY WIDE
&&
EVENT NUMBER SHV1600605
25Local storm report, Jul 14, 5:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG HORATIO 33.94N 94.36W
07/14/2016 SEVIER AR LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS COUNTY BUT HEAVIEST
DAMAGE IN HORATIO AND LOCKSBURG AREA
&&
EVENT NUMBER SHV1600606
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 4:27 PM CDT | Special Weather Statement | SHV | Howard, Sevier | 48 min |
| Jul 14, 4:51 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Sevier | 39 min |
| Jul 14, 5:31 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard, Little River, Nevada, Sevier | 59 min |
| Jul 14, 6:22 PM CDT | Special Weather Statement | SHV | Lafayette | 38 min |
| Jul 14, 6:41 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Union | 64 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.